Paley-type graphs of order a product of two distinct primes
In this paper, we initiate the study of Paley-type graphs ГN modulo N = pq, where p, q are distinct primes of the form 4k + 1. It is shown that ГN is an edge-regular, symmetric, Eulerian and Hamiltonian graph. Also, the vertex connectivity, edge connectivity, diameter and girth of ГN are studied and...
Збережено в:
Дата: | 2019 |
---|---|
Автор: | Das, A. |
Формат: | Стаття |
Мова: | English |
Опубліковано: |
Інститут прикладної математики і механіки НАН України
2019
|
Назва видання: | Algebra and Discrete Mathematics |
Онлайн доступ: | http://dspace.nbuv.gov.ua/handle/123456789/188476 |
Теги: |
Додати тег
Немає тегів, Будьте першим, хто поставить тег для цього запису!
|
Назва журналу: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Цитувати: | Paley-type graphs of order a product of two distinct primes / A. Das // Algebra and Discrete Mathematics. — 2019. — Vol. 28, № 1. — С. 44–59. — Бібліогр.: 17 назв. — англ. |
Репозитарії
Digital Library of Periodicals of National Academy of Sciences of UkraineСхожі ресурси
-
Neighborhood-prime labeling of some product graphs
за авторством: Patel, S.K., та інші
Опубліковано: (2018) -
Explicit estimates of the number of distinct prime divisors of binomial coefficients
за авторством: D. Berkane, та інші
Опубліковано: (2024) -
Paley–Wiener type theorem for functions with values in Banach spaces
за авторством: H. H. Bang, та інші
Опубліковано: (2022) -
Paley Effect for Entire Dirichlet Series
за авторством: Ya. Hlova, та інші
Опубліковано: (2015) -
Littlewood–Paley theorem on spaces Lp(t)(ℝⁿ)
за авторством: Kopaliani, T.S.
Опубліковано: (2008)